On a hamiltonian cycle in which specified vertices are not isolated

Atsushi Kaneko, Ken Ichi Kawarabayashi, Katsuhiro Ota, Kiyoshi Yoshimoto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let G be a graph with n vertices and minimum degree at least n/2, and B a set of vertices with at least 3n/4 vertices. In this paper, we show that there exists a hamiltonian cycle in which every vertex in B is adjacent to some vertex in B.

Original languageEnglish
Pages (from-to)85-91
Number of pages7
JournalDiscrete Mathematics
Volume258
Issue number1-3
Publication statusPublished - 2002 Dec 6

Fingerprint

Hamiltonians
Hamiltonian circuit
Vertex Degree
Minimum Degree
Vertex of a graph
Adjacent
Graph in graph theory

Keywords

  • A minimum degree
  • Dirac-type condition
  • Hamiltonian cycles
  • Specifed vertices

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Kaneko, A., Kawarabayashi, K. I., Ota, K., & Yoshimoto, K. (2002). On a hamiltonian cycle in which specified vertices are not isolated. Discrete Mathematics, 258(1-3), 85-91.

On a hamiltonian cycle in which specified vertices are not isolated. / Kaneko, Atsushi; Kawarabayashi, Ken Ichi; Ota, Katsuhiro; Yoshimoto, Kiyoshi.

In: Discrete Mathematics, Vol. 258, No. 1-3, 06.12.2002, p. 85-91.

Research output: Contribution to journalArticle

Kaneko, A, Kawarabayashi, KI, Ota, K & Yoshimoto, K 2002, 'On a hamiltonian cycle in which specified vertices are not isolated', Discrete Mathematics, vol. 258, no. 1-3, pp. 85-91.
Kaneko A, Kawarabayashi KI, Ota K, Yoshimoto K. On a hamiltonian cycle in which specified vertices are not isolated. Discrete Mathematics. 2002 Dec 6;258(1-3):85-91.
Kaneko, Atsushi ; Kawarabayashi, Ken Ichi ; Ota, Katsuhiro ; Yoshimoto, Kiyoshi. / On a hamiltonian cycle in which specified vertices are not isolated. In: Discrete Mathematics. 2002 ; Vol. 258, No. 1-3. pp. 85-91.
@article{705d38c89a284b899d7db6f5f4a7fdd6,
title = "On a hamiltonian cycle in which specified vertices are not isolated",
abstract = "Let G be a graph with n vertices and minimum degree at least n/2, and B a set of vertices with at least 3n/4 vertices. In this paper, we show that there exists a hamiltonian cycle in which every vertex in B is adjacent to some vertex in B.",
keywords = "A minimum degree, Dirac-type condition, Hamiltonian cycles, Specifed vertices",
author = "Atsushi Kaneko and Kawarabayashi, {Ken Ichi} and Katsuhiro Ota and Kiyoshi Yoshimoto",
year = "2002",
month = "12",
day = "6",
language = "English",
volume = "258",
pages = "85--91",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - On a hamiltonian cycle in which specified vertices are not isolated

AU - Kaneko, Atsushi

AU - Kawarabayashi, Ken Ichi

AU - Ota, Katsuhiro

AU - Yoshimoto, Kiyoshi

PY - 2002/12/6

Y1 - 2002/12/6

N2 - Let G be a graph with n vertices and minimum degree at least n/2, and B a set of vertices with at least 3n/4 vertices. In this paper, we show that there exists a hamiltonian cycle in which every vertex in B is adjacent to some vertex in B.

AB - Let G be a graph with n vertices and minimum degree at least n/2, and B a set of vertices with at least 3n/4 vertices. In this paper, we show that there exists a hamiltonian cycle in which every vertex in B is adjacent to some vertex in B.

KW - A minimum degree

KW - Dirac-type condition

KW - Hamiltonian cycles

KW - Specifed vertices

UR - http://www.scopus.com/inward/record.url?scp=0037032973&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037032973&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0037032973

VL - 258

SP - 85

EP - 91

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -